# SDR AALA20091112TUL02

- Difficulty date: November 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N4XD
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 35,444 hours, 16,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part serial: 53564
- Condition: Cracked
- Location: Bs 209 S15l
- Part time: 35,443 hours, 16,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY DOOR CUTOUT HAS CRACK IN WEB AT STATION 209 AT LONGERON 15 LEFT.  ACCOMPLISHED DOUBLER REPAIR UNDER AARD 53-10-00-11.
